# SDR F3LA2013031100835

- Difficulty date: February 12, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 35,899 hours, 17,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D534711240200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UNDER FLOOR LT SIDE BETWEEN STATION 69-70 LT SHEAR PLATE CRACKED.  R & R LT SHEAR PLATE IAW SRM 51-42-11, PAR 6.B. 1-8.
